Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Multicollinearity in Regression Analysis

T. Krishna Kumar
The Review of Economics and Statistics
Vol. 57, No. 3 (Aug., 1975), pp. 365-366
Published by: The MIT Press
DOI: 10.2307/1923925
Stable URL: http://www.jstor.org/stable/1923925
Page Count: 2
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
365
    365
  • Thumbnail: Page 
366
    366